# SDR DALA2018022601185

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 54,691 hours, 18,032 cycles
- System (JASC): 5240 · Service Doors
- Part: Not Reported
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM. REMOVED DEBRIS.
